Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 30, NWS Albuquerque, NM

August 9, 2017Curry County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 9, 2017, 6:45 AM MDT for Curry County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2017, 6:45 AM MDT (12:45 UTC)
Expired
Aug 9, 2017, 8:45 AM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 47 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 0.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WGUS55 KABQ 091245
FFWABQ
NMC009-091445-
/O.NEW.KABQ.FF.W.0030.170809T1245Z-170809T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
645 AM MDT WED AUG 9 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Curry County in east central New Mexico...

* Until 845 AM MDT.

* At 643 AM MDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing very heavy rain across the warned area. Up 
  to one inch of rain has already fallen around Clovis. Rainfall 
  rates near 2 inches per hour will continue with these storms. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Clovis, Farwell, Texico, Cannon Air Force Base and Portair. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3430 10337 3448 10337 3448 10305 3446 10304
      3430 10304

$$

Guyer
2 follow-up statements
668 
WGUS75 KABQ 091332
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
732 AM MDT WED AUG 9 2017

NMC009-091445-
/O.CON.KABQ.FF.W.0030.000000T0000Z-170809T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry-
732 AM MDT WED AUG 9 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM MDT FOR
SOUTHEASTERN CURRY COUNTY...

At 725 AM MDT, emergency management reported flash flooding in 
Clovis due to very heavy rain from slow-moving thunderstorms 
impacting much of central and southern Curry County to include 
Clovis and surrounding areas. Automated gauges have measured between 
three quarters of an inch and one inch since around 630 AM MDT with 
localized one and one half inch totals on the north side of Clovis. 
Multiple waves of heavy rainfall are expected to persist through at 
least 830 AM MDT before the focus shifts south of Highway 60/84.   

Some locations that will experience flooding include...
Clovis, Farwell, Texico, Cannon Air Force Base and Portair. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flood related deaths occur in automobiles. Do not attempt to
cross water covered bridges, dips or low water crossings.

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3430 10337 3448 10337 3448 10305 3446 10304
      3430 10304

$$

KJ
185 
WGUS75 KABQ 091437
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
837 AM MDT WED AUG 9 2017

NMC009-091446-
/O.EXP.KABQ.FF.W.0030.000000T0000Z-170809T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry-
837 AM MDT WED AUG 9 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY WILL EXPIRE
AT 845 AM MDT...

The heavy rain has ended. Flood waters have begun to recede. 
Flooding is no longer expected to pose a threat. Please continue to 
heed any road closures and never attempt to drive through flood 
waters.

LAT...LON 3430 10337 3448 10337 3448 10305 3446 10304
      3430 10304

$$

KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 5:50 AM MDT, 55 minutes earlier.

Area forecast discussion, Aug 9, 5:50 AM MDT, 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
550 AM MDT Wed Aug 9 2017

.AVIATION...
12Z TAF CYCLE
An area of SHRA/TSRA with torrential rainfall and strong outflow
winds continues to move southeast across east-central NM early this
morning. This will impact areas mainly south of KTCC to KCVS thru
14Z. Low cigs and patchy fog also impacting much of northeast NM
will taper off thru 16Z. An overall quiet day is expected once
conditions improve over eastern NM. The next round of -SHRA/TSRA
will focus mostly over northeastern NM again later this evening.
More active conditions are expected over western NM by Thursday.

Guyer

&&

.PREV DISCUSSION...445 AM MDT Wed Aug 9 2017...
.UPDATE...
Forecast updated to include continued storm activity over the east-
central plains as well as patchy fog over portions of the eastern
plains.

&&

.PREV DISCUSSION...321 AM MDT Wed Aug 9 2017...
.SYNOPSIS...
Remnant showers and storms over portions of the eastern plains this
morning, with another round of storms off the Sangre's this afternoon
and evening. A few storms over the NE plains could become severe. The
upper high shifts east into Texas helping to enhance monsoonal flow
over New Mexico, in turn trending storm chances up for the end of the
week and into the weekend. Another backdoor front will also help
enhance storm coverage over the eastern plains Friday. Daytime highs
will be near average.

&&

.DISCUSSION...
Remnant storms over portions of the eastern plains have persisted
and will continue into the morning hours today. The upper high will
shift north over southern NM today with westerly flow aloft over the
northern mtns. Another backdoor front is progged to slide into the NE
plains this evening, where moderate bulk shear shear values of
20-40kts and CAPE values 1500-3000 J/kg will allow for a marginal
risk for severe weather capable of producing large hail, strong
downburst winds, and locally heavy rainfall. Storm activity will be
limited to the Sangre's and eastward, with scattered storms over the
Mogollon.

The upper high shifts east over TX Thursday allowing for a better tap
into monsoon moisture to begin over western NM. PWATs trend up back
over 1" over much of NM Thursday with afternoon storms firing up over
the high terrain through the weekend. Storm motions look to be slow
over the SW mtns producing a greater potential for flash flooding
concerns Thursday. Storm coverage will increase further Friday as yet
another backdoor front arrives over the east. Models have backed off
with the southerly progression of an upper trough into the Pacific
NW this weekend. Not having the trough dig into northern CA as models
depicted earlier makes sense for mid-August. Subsequently, forecast
storm chances have trended down a bit this weekend. There still
remains abundant sfc moisture due to the still forecast monsoon tap,
but with the upper trough now looking to stay a bit further north
there now looks to be a bit less mid-upper level divergence to help
trigger even more storms.

Looking towards early next week, the upper high looks to expand back
west over southern NM with storm coverage trending down a bit, but
certainly not shutting down. Plenty of sfc moisture looks to remain
over NM with daily rounds of convection off the high terrain looking
to hang around.

&&

.FIRE WEATHER...
Not much change to relay in the near-term regarding more widespread
wet conditions developing Friday and Saturday. Models have however
trended much drier compared to several recent forecasts for most of
next week.

First, the large dry intrusion over western NM will remain in place
today and actually expand even farther east than Tuesday. Minimum
humidity values will fall below 20% along and west of the central mt
chain. Chances for showers and storms with heavy rainfall will even
shift farther east toward TX and focus more into this evening. Not
much change is expected Thursday in most areas. The east will stay
moist and most of central and northwestern NM will stay dry. There
will be initial signs of moisture trickling northward toward the
southwest high terrain.

Changes arrive Thursday night as a back door frontal boundary enters
eastern NM and a large mass of moisture pooling over northern Mexico
slides north into western NM. This will set the stage for a much
more active pattern areawide Friday and Saturday. The threat for
flash flooding will increase over steep terrain and particularly
areas of eastern NM that have received recent heavy rains.

Guidance was previously very bullish with keeping deep moisture
trapped beneath an upper high redeveloping over NM Sunday through
next week. Latest trends show a dry intrusion ahead of an upstream
upper trough advecting into a larger chunk over northwestern NM.
This is a recent trend and will likely flip flop around for a few
more days. Nonetheless, the southeast half of NM looks to be favored
for more heavy rainfall with below normal temperatures most of next
week.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 9, 3:13 AM MDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
313 AM MDT Wed Aug 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
313 AM MDT Wed Aug 9 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over the northeast
plains, including Colfax and Union counties. Storms will be capable
of producing large hail, strong downburst winds, frequent lightning,
and locally heavy rainfall. There is a slight risk for flash
flooding over eastern New Mexico where locally heavy rainfall is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a marginal risk for severe thunderstorms over the far
northeast plains Thursday. Storms will be capable of producing large
hail, strong downburst winds, frequent lightning, and flash
flooding.

A more significant moisture surge will produce a large coverage of
storms over NM Friday and through the weekend. This pattern will
enhance the possibility for locally heavy rainfall and the risk for
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Aug 9, 2:30 AM MDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
230 AM MDT WED AUG 9 2017

NMZ531-534-090845-
Harding County-Quay County-
230 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 245 AM MDT...

At 230 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Ute Lake State Park, or 21 miles west of Nara Visa,
moving southeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Logan and Ute Lake State Park.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3554 10367 3567 10352 3552 10315 3534 10327
      3528 10348
TIME...MOT...LOC 0830Z 312DEG 15KT 3552 10347

Guyer
Special weather statement, Aug 9, 2:47 AM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
247 AM MDT WED AUG 9 2017

NMZ531-534-090915-
Harding County-Quay County-
247 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 315 AM MDT...

At 247 AM MDT, Doppler radar was tracking a strong thunderstorm near
Logan, or 22 miles southwest of Nara Visa, moving southeast at 15
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Logan and Ute Lake State Park.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3549 10358 3557 10338 3533 10318 3522 10351
TIME...MOT...LOC 0847Z 332DEG 14KT 3544 10344

Guyer
Special weather statement, Aug 9, 3:20 AM MDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 AM MDT WED AUG 9 2017

NMZ532-533-090945-
Eastern San Miguel County-Guadalupe County-
320 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES UNTIL 345 AM MDT...

At 319 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Variadero, or 32 miles northeast of Santa Rosa,
moving southeast at 10 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Conchas Dam, Conchas and Conchas Lake State Park.

&&

LAT...LON 3529 10448 3544 10437 3538 10403 3511 10421
TIME...MOT...LOC 0919Z 300DEG 10KT 3533 10435

Hergert
Special weather statement, Aug 9, 3:47 AM MDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 AM MDT WED AUG 9 2017

NMZ532-533-091015-
Eastern San Miguel County-Guadalupe County-
347 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES UNTIL 415 AM MDT...

At 347 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Conchas Lake State Park, or 31 miles west of
Tucumcari, moving southeast at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of southeastern San
Miguel and northeastern Guadalupe Counties.

&&

LAT...LON 3530 10400 3514 10412 3514 10413 3513 10413
      3507 10417 3522 10440 3539 10429
TIME...MOT...LOC 0947Z 300DEG 10KT 3528 10427

Hergert
Special weather statement, Aug 9, 4:15 AM MDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 AM MDT WED AUG 9 2017

NMZ532>534-091100-
Eastern San Miguel County-Guadalupe County-Quay County-
415 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...WEST
CENTRAL QUAY AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 500 AM MDT...

At 414 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Montoya, or 26 miles west of Tucumcari, moving
southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Montoya.

This includes Interstate 40 between Mile Markers 305 and 320.

&&

LAT...LON 3518 10432 3532 10419 3518 10387 3497 10407
TIME...MOT...LOC 1014Z 307DEG 14KT 3521 10419

Hergert
Special weather statement, Aug 9, 5:32 AM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
532 AM MDT WED AUG 9 2017

NMZ534-535-091200-
Curry County-Quay County-
532 AM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL QUAY AND WEST
CENTRAL CURRY COUNTIES UNTIL 600 AM MDT...

At 532 AM MDT, Doppler radar was tracking a strong thunderstorm near
Ragland, or 26 miles south of Tucumcari, moving southeast at 15 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Ragland, Forrest and Mcalister.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3460 10377 3483 10387 3491 10374 3491 10362
      3472 10339
TIME...MOT...LOC 1132Z 327DEG 13KT 3478 10369

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:03 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel42 min
Aug 8, 6:42 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 8, 6:44 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Aug 8, 7:03 PM MDTAreal Flood AdvisoryABQUnion4 hr
Aug 8, 7:30 PM MDTSevere Thunderstorm WarningABQGuadalupe45 min
Aug 8, 7:32 PM MDTSpecial Weather StatementABQGuadalupe28 min
Aug 8, 7:34 PM MDTSpecial Weather StatementABQQuay26 min
Aug 8, 8:00 PM MDTSevere Thunderstorm WarningABQTorrance31 min
Aug 8, 8:11 PM MDTSpecial Weather StatementABQUnion49 min
Aug 8, 8:15 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe45 min
Aug 8, 8:32 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 8:35 PM MDTSpecial Weather StatementABQTorrance40 min
Aug 8, 9:00 PM MDTSpecial Weather StatementABQUnion30 min
Aug 8, 9:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 9:15 PM MDTSpecial Weather StatementABQGuadalupe45 min
Aug 8, 9:18 PM MDTSevere Thunderstorm WarningABQUnion27 min
Aug 8, 9:46 PM MDTSpecial Weather StatementABQUnion29 min
Aug 8, 10:12 PM MDTSpecial Weather StatementABQ48 min
Aug 9, 2:30 AM MDTSpecial Weather StatementABQQuay15 min
Aug 9, 2:47 AM MDTSpecial Weather StatementABQQuay28 min
Aug 9, 3:07 AM MDTSevere Thunderstorm WarningABQHarding, Quay26 min
Aug 9, 3:20 AM MDTSpecial Weather StatementABQSan Miguel25 min
Aug 9, 3:47 AM MDTSpecial Weather StatementABQ28 min
Aug 9, 4:15 AM MDTSpecial Weather StatementABQQuay45 min
Aug 9, 4:53 AM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel112 min
Aug 9, 5:32 AM MDTSpecial Weather StatementABQCurry28 min
Aug 9, 6:31 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt119 min
Aug 9, 7:55 AM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Aug 9, 1:27 PM MDTSpecial Weather StatementABQSanta Fe48 min
Aug 9, 1:51 PM MDTSpecial Weather StatementABQLincoln39 min
Aug 9, 2:09 PM MDTSevere Thunderstorm WarningABQLincoln16 min
Aug 9, 2:32 PM MDTAreal Flood AdvisoryABQLincoln118 min
Aug 9, 2:50 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 2:55 PM MDTSpecial Weather StatementABQTaos65 min
Aug 9, 2:55 PM MDTSevere Thunderstorm WarningABQMora, San Miguel50 min
Aug 9, 3:11 PM MDTSevere Thunderstorm WarningABQUnion49 min
Aug 9, 3:15 PM MDTSevere Thunderstorm WarningABQColfax45 min
Aug 9, 3:18 PM MDTSpecial Weather StatementABQMora42 min
Aug 9, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Aug 9, 3:38 PM MDTTornado WarningABQSan Miguel37 min
Aug 9, 3:41 PM MDTSevere Thunderstorm WarningABQUnion49 min
Aug 9, 3:51 PM MDTSevere Thunderstorm WarningABQColfax, Mora19 min
Aug 9, 4:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 4:23 PM MDTSpecial Weather StatementABQMora52 min
Aug 9, 4:27 PM MDTSevere Thunderstorm WarningABQColfax, Mora48 min
Aug 9, 4:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 5:05 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 5:07 PM MDTSevere Thunderstorm WarningABQHarding, Union53 min
Aug 9, 5:11 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel49 min
Aug 9, 5:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.